Citalopram: worsened my insomnia, gave me headaches and nausea (which, coupled with simply forgetting to eat, led to extreme weight loss and so I was taken off it). Might also have contributed to my increased suicidal thoughts and worsening self-harming. No positive effect on mood, but since I was only on it for six weeks at a fairly low dosage it wasn't really a fair trial.
Mirtazapine: made me sleep a lot (which, what with my insomnia, I welcomed) and gave me vivid dreams. No positive effect on my mood.
Venlafaxine and quetiapine (I started both at the same time, so don't know which side-effects came from which): flu-like symptoms, including dizziness and weakness, meaning I could barely get out of bed. Also mental confusion, similar to having a really bad hangover or being extremely sleep-deprived. After a week I saw my GP, who gave me a check up, found my pulse was over 170 bpm and so sent me into hospital overnight (I had a pretty severe and atypical reaction though, and my symptoms all disappeared as soon as I stopped taking the pills). No effect on mood.
Sertraline: gave me awful hangover/flu-like symptoms and tachycardia, so I stopped taking it after several days. No effect on mood.
Agomelatine: No side-effects whatsoever,
gave me a slight lift in mood.
Olanzapine: initially no side-effects, but after being on it for a long period of time it might have caused me to develop a bit of a tremor. Augmented the positive effects of my antidepressants, and also stopped some weird and highly unwelcome thoughts I was having.
Lithium: made me feel a little zombified and indifferent to everything. Didn't help my mood apart from making me not care about not caring.
Clomipramine: gave me low blood pressure for the first month or two, causing dizziness and loss of vision whenever I stood up, and I fainted a couple of times. But this wore off after a while and is no longer a problem. Cured my depression almost completely.
Zopiclone: usually quite effective at sending me off to sleep. It does give me a slight metallic taste in my mouth, and I think it might once have given me auditory hallucinations, but nothing I couldn't handle.